# SDR SIMA20171227001

- Difficulty date: December 27, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 32,726 hours, 28,071 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LG/AIR GROUND FAIL.  INTERROGATED CMC, LG/AIR / GND LGEU FAIL MESSAGE ON CMC. PERFORMED FAULT ISOLATION IAW FIM 32-63-00.  DISCONNECTED LGEU CONNECTORS. FOUND BACKSHELL LOOSE ON LEFT CONNECTOR.  SECURED THE BACKSHELL, RECONNECTED CONNECTORS IAW AMM 32-32-01. OPS CHECKED GOOD
